MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE NOVANT HLTH CARDIAC CATH TRAY (RCMWB)165; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE NOVANT HLTH CARDIAC CATH TRAY (RCMWB)165; GENERAL SURGERY TRAY (KIT)
Model Number SAN23RCMWC
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the supplier investigation, a review of the device history record did not indicate any exception that could lead to the reported incident.No sample was available for investigation.The average linting data is 0.165g / 10 pieces.According to the supplier, the or towel is made of cotton, so cotton fiber is born and inevitable.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but we will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer reported linting from the blue surgical towels pwtb04-stm from the hearth cath pack san23rcmwc during a left heart catheterization.Customer stated the lint was found in the saline bowl and on the procedure table, but could have ended up inside the patient.Reportedly, there was a delay of approximately 15 minute to remove all fluids and blue cardinal towels immediately from procedure table.There was no injury to the patient.Cardinal health is filing a report for potential risk.

Brand Name
NOVANT HLTH CARDIAC CATH TRAY (RCMWB)165
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9837805
Report Number1423537-2020-00436
Device Sequence Number14277053
Product Code LRO
UDI-Device Identifier10888439280197
UDI-Public10888439280197
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN23RCMWC
Device Catalogue NumberSAN23RCMWC
Device Lot Number331421
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2020
Initial Report FDA Received Date03/16/2020
Patient Sequence Number1